I am on day 8 out of ten using leviquin

Patient

Q: I am on day 8 out of ten using leviquin. I had a sinus infection that two other antibiotics did not get rid of. Now I am having rectal bleeding. Should I stop taking it now or finish the last two doses?

Symptoms:  Rectal bleeding
Doctor

A:   Thank you for writing to us.

You should always finish the complete course of the antibiotics that have been given to you. Not completing a course causes a resistant strain of bacteria to be produced which is very difficult to treat and very dangerous.

You need to see your Doctor about the remaining symptoms and get treated accordingly. They may or may not be related to the Levaquin therapy.

Hope this helps you. All the best.

Related Q&A

Q: I just used a public toliet. While going to the bathroom (pooping) the poop hit the toilet water and splashed back up...

Q: I recently had a sexual encounter with a work colleague. we didn't have penetrative sex and he was not fully erect at...

Q: I have symptoms of nasal valve collapse (soft part of nostrils sucking in and hard to breathe through nose without Br...

Q: I received oral sex 2 days ago. Now I have tingling on the tip of my penis. I also noticed it is red there. It feels ...

Q: I have a question about whether or not a chest cold can cause myocarditis in someone who has had the issue recently a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews